# SDR SWIA201126368

- Difficulty date: May 19, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 16,257 hours, 13,955 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S ALTITUDE FLUCTUATES +/- 100' IN LEVEL FLIGHT; VSI FLUCTUATES +/- 1000'/MIN IN LIGHT TURBULENCE.  (FLT 1361)  REPLACED NR 2 AIR DATA COMPUTER.  P/N ON GMT4190-020 S/N OFF 1220
